Have you seen your doctor about this? You really should. It could be the IBS, but it could also be something more.
I read your journal, and you say you have a fever of 102. That wouldn't happen with just IBS happening. You could have some kind of infection that needs to be treated, and you should get checked out really soon.
I have IBS-D, and haven't ever lost that much weight during a flare, either. I really think something else is happening. Please consider going to the doctor or emergency room, if you haven't already.
Let us know what happens.
Hello and welcome to the forum. It has been a little time so was wondering if you saw your doctor and if this resolved. Your weight loss is concerning so I do encourage you to check in with your doctor as soon as possible if you haven't already. Is there any blood or mucus in the stool? While it could be IBS-D, it does seem odd that you'd have such a switch from constipation to diarrhea. Have you changed your diet at all? Here is some information to read through related to triggers for IBS-D to see if anything looks like it could fit your situation. https://www.medicinenet.com/ibs-d_irrititable_bowel_syndrome_with_diarrhea/article.htm Many people with irritable bowel syndrome will, in fact, alternate between constipation issues and diarrhea. That isn't uncommon. You also may want to have a test for celiac disease. You don't mention a fever here but it is indicated you had one the time. Fevers typically are a sign of an infection. That could be unrelated to the diarrhea or it could all be the same. Viral gastroenteritis can cause diarrhea and fever. Ulcerative colitis often has a fever associated with it at the time of onset. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4967693/ This article talks about ulcerative colitis presenting initially including a fever of unknown origin which is said to happen in about 40% of those diagnosed.
Let us know how you are doing.
Hey, I was wondering if you ever followed up with your doctor about this and what happened. Is there any update?